Nhảy đến nội dung

The existence of solutions for an initial value problem of Caputo-Hadamard-type fuzzy fractional differential equations of order α ∈ (1, 2)

Authors: 

Truong Vinh An, Ho Vu, Ngo Van Hoa*

Source title: 
Journal of Intelligent & Fuzzy Systems, 36(6): 5821-5834, 2019 (ISI)
Academic year of acceptance: 
2018-2019
Abstract: 

In this paper, the existence and uniqueness results of solution for an initial value problem of fractional differential equations with the Caputo-Hadamard concept of fractional derivative in the case of the order α ∈ (1, 2) have been investigated. Banach’s contraction mapping principle and Schauder fixed point theorem are used to obtain the existence and uniqueness results. In addition, the dependence of the solution on the initial conditions and the right-hand side of the given problem is analyzed.